I posted a few days back about my son. We increased his zonsimide by 50mg. Even decreased his Strattera before that, seeing if that would help.
Well the funny feeling lives on. ( the feeling was a precursor to his seizures and eventually became his auara) Its daily according to my son. I spoke with his neurologist today and we agree its worrisome. He has not had an EEG since last May, which was before he started the Zonsimide at all. She felt an EEG would make since before we make anymore medication changes and I agree.
She says 150mg/day of Zonsimide is still a low dose. But that med has a lot more side effects....like making him loopy and decreasing his ability to sweat. Since we live in Arizona, that last one is not my favorite.
So now I wait for scheduling to call......ugh. I pray I dont have to pull him out of school. this kid can not miss anymore school :(
Correct me if I'm wrong but your son is having complex partial sz. if he is you might want to start him on vimpat. I get the nervousness in my stomach and since I've been on vimpat the complex partial sz. have decreased greatly, I only had 7 of them last yr. Try putting your son on vitamin B12 500 mcg. once a day this greatly reduced my sz.
I would also have another e.e.g. done only this time order a special e.e.g. where they will flash different color strobe lights one at a time to see if your son is photosensitive to certain colors. I had this done and found certain colors triggered sz. for me.
To find the best sz. med for your son order a DNA test and they will match up his DNA to the best sz. med that will have the least side effect, that way he won't have to try drug after drug. I wish you and your son only the best of luck and May God Bless You Both!